# SDR CALA2023111503394

- Difficulty date: October 25, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 74,420 hours, 26,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U22
- Condition: Corroded
- Location: Sta947, Rbl51
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0049) MAIN CABIN STA 947 RBL 51 FLOOR SUPPORT STRUCTURE HAS CORROSION REMOVED AND INSTALLED NEW INTERCOSTAL P/N:147A5660U22, ON MAIN C ABIN FLOOR SUPPORT STA 947 RBL 51 IAW B737 SRM 51-40-02-0G-0, PA RA 7.A. (1).
